# SDR DL76L100117

- Difficulty date: January 15, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 81,868 hours, 12,020 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTS AT SEATS 31AB 32AB 33AB AND 38AB INOP FOUND BROKEN WIRE AT SPLICE FOR SEAT 33AB CONNECTOR.  REPLACED CONNECTOR.  LIGHT CHKS NML MCO AND PLAC REMOVED.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
